# SDR CALA2022112103189

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 74,934 hours, 27,076 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Condition: Failed
- Location: Stabilizer Comp
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP AND NOSE DOWN AFTER DEPARTURE SPEED  TRIM DO NOT ARM LIGHT CAME ON.STAB TRIM F AILUR E.SMOOTH 153.5 OVRWT LDG PERFORMED FIM TASK PER FIM 27-32 TASK 801 NO HELP STILL NO STAB TRIM MANUAL OR ELECTRIC. ALSO PERFORMED FIM TASK 27-41-804. AGAIN. NO HELP. MANUAL TRIM UNABLE TO MOVE WHEEL. SEVERE BINDING EITHER DIRECTION. REPLACED STAB TRIM MOTOR PER TASK 27-41-71-400-801 PARTS USED:  29-2741-9-0011,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1889827  SN OFF 3823 MOTOR, STAB, HO  OFF 29-2741-9-0011 3823 ON 29-2741-9-0011 0858
